# SDR TWAA9812503

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608TW
- Make and model: Boeing 767231
- Aircraft serial: 22571
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND ON RT WING THE LE PANEL UNDER NR 7 LE SLAT, APPROX 2/3 DISTANCE FROM INBD END OF STRUT, HAD .5 IN BY 2.5 IN LONG DELAMINATED LOOKING CRACK.  INSTALLED REPAIR SIZE 2 IN BY 3 IN AND HOT BOND REPAIR PER SRM 51-70-17.
